# SDR GTIA020334

- Difficulty date: March 20, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD ENTRY AREA, FLOORBOARD FROM STATION 200-260 X23 TO X44 HAS MISSING INSERTS, BROKEN INSERTS, PUNCTURES AND CORNERS CRACKED.  FABRICATED NEW FLOORBOARD.  (M)
